Minimaxity of Pitman estimators
Hartmut Milbrodt
Journal of Multivariate Analysis, 1987, vol. 22, issue 1, 126-136
Abstract:
Generalizing a result of [4], for location parameter families, it was shown by [11], that Pitman estimators are minimax for translation invariant experiments with a Euclidean parameter space. In the present paper this theorem is extended to experiments whose parameter space is homogeneous under the action of a topological group.
Keywords: Pitman; estimators; invariant; experiments; minimaxity (search for similar items in EconPapers)
Date: 1987
References: Add references at CitEc
Citations:
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0047-259X(87)90080-7
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:jmvana:v:22:y:1987:i:1:p:126-136
Ordering information: This journal article can be ordered from
http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01
Access Statistics for this article
Journal of Multivariate Analysis is currently edited by de Leeuw, J.
More articles in Journal of Multivariate Analysis from Elsevier
Bibliographic data for series maintained by Catherine Liu ().